MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA INFRARENAL

ENDOLOGIX AFX; VELA INFRARENAL
Model Number A34-34/C100V
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2009 with the implant of an intuitrak bifurcated stent graft and an intuitrak infrarenal aortic extension.The patient was treated for a type ia endoleak with lateral displacement on (b)(6) 2017 with the implant of an afx vela infrarenal, an afx vela suprarenal nd an afx limb stent graft.(reported under mfr# 2031527-2017-00456.) it was reported on 25 november 2024, that the patient had been lost to follow-up and the aneurysm had enlarged to 12cm, and there was an indeterminant endoleak.Reintervention was performed on (b)(6) 2024 with the implant of two afx vela infrarenal, an afx vela suprarenal and an ovation ix extender.At reintervention it was believed that the indeterminant endoleak was resolved.However, the computed tomography scan (b)(6) 2024 showed a possibility that there is still an indeterminant endoleak.The patient will be sent to another physician for a second opinion.The patient s reported to be doing well.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the aneurysm enlargement of 7.5mm, the indeterminate endoleak and additional endovascular procedure complaints are confirmed.This is consistent with the reported adverse event/incident.Device, user, procedure or anatomy relatedness of complaint could not be determined.The procedure related harms for this complaint are a persistent type i endoleak at the proximal end of graft.However, there are cautionary product use conditions as the patient was reportedly lost to follow up and there was revision of a previously placed graft.The final patient status was reported as discharged to home on postoperative day one and doing well.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Device iteration is afx with duraply.Corrections: g3: awareness date ¿ updated h6: investigation finding codes - remove code 3233 h6: investigation conclusion codes - remove code 11.

Brand Name
AFX
Common Device Name
VELA INFRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
Manufacturer (Section G)
ENDOLOGIX
2 musick
,
irvine CA 92618
Manufacturer Contact
gary kirchgater
2 musick
,
irvine, CA 92618
8009832284
MDR Report Key20880769
Report Number3011063223-2024-00172
Device Sequence Number12971587
Product Code MIH
UDI-Device Identifier00818009013552
UDI-Public(01)00818009013552(17)200503
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Model NumberA34-34/C100V
Device Lot Number1682838015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AFX LIMB STENT GRAFT (LN 1361099004).; AFX VELA SUPRARENAL (LN 1720653003).; INTUITRAK BIFURCATED STENT GRAFT (LN W09-2743-004).; INTUITRAK INFRARENAL AORTIC EXT (LN W09-2730-015).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale